Universidad Complutense de Madrid
E-Prints Complutense

Stability of the minimum solitary wave of a nonlinear spinorial model

Impacto

Downloads

Downloads per month over past year

Álvarez Alonso, Amador and Soler, M. (1986) Stability of the minimum solitary wave of a nonlinear spinorial model. Physical Review D, 34 (2). pp. 644-645. ISSN 0556-2821

[img]
Preview
PDF
192kB

Official URL: http://dx.doi.org/10.1103/PhysRevD.34.644


URLURL Type
http://journals.aps.org/Publisher


Abstract

It is shown that the minimum solitary wave of a nonlinear spinorial model is unstable under charge-preserving deformations via a radiative decay. We analyze the cause of this decay.


Item Type:Article
Additional Information:

© 1986 The American Physical Society. We wish to thank the Junta de Energia Nuclear, Madrid, for use of computer facilities. This work is part of a program partially supported by Comision Asesora de Investigacion Cientifica y Tecnica.

Subjects:Sciences > Physics
ID Code:27800
Deposited On:17 Dec 2014 10:35
Last Modified:17 Dec 2014 10:35

Origin of downloads

Repository Staff Only: item control page